American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Marcin Bownik and Li-An Daniel Wang. Fourier transform of anisotropic Hardy spaces. Proc. Amer. Math. Soc. 141 (2013) 2299-2308.
Abstract, references, and article information   
View Article: PDF

[2] Giancarlo Mauceri, Stefano Meda and Peter Sjögren. A maximal function characterization of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141 (2013) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[3] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[4] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF

[5] Jill Pipher and Sergei Treil. Weak-star convergence in multiparameter Hardy spaces. Proc. Amer. Math. Soc. 139 (2011) 1445-1454. MR 2748438.
Abstract, references, and article information   
View Article: PDF

[6] Ming-Yi Lee, Chin-Cheng Lin and Ying-Chieh Lin. A wavelet characterization for the dual of weighted Hardy spaces. Proc. Amer. Math. Soc. 137 (2009) 4219-4225. MR 2538583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stefano Meda, Peter Sjögren and Maria Vallarino. On the $H^1$--$L^1$ boundedness of operators. Proc. Amer. Math. Soc. 136 (2008) 2921-2931. MR 2399059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael T. Lacey, Erin Terwilleger and Brett D. Wick. Remarks on product $\text{VMO}$. Proc. Amer. Math. Soc. 134 (2006) 465-474. MR 2176015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marcin Bownik. Boundedness of operators on Hardy spaces via atomic decompositions. Proc. Amer. Math. Soc. 133 (2005) 3535-3542. MR 2163588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xuan Thinh Duong and Lixin Yan. Hardy spaces of spaces of homogeneous type. Proc. Amer. Math. Soc. 131 (2003) 3181-3189. MR 1992859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sunggeum Hong. Weak type estimates for cone multipliers on $H^p$ spaces, $p < 1$. Proc. Amer. Math. Soc. 128 (2000) 3529-3539. MR 1690992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fang Gensun. Cardinal spline interpolation from $H^{1}(\mathbb{Z})$ to $L_{1}(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 2597-2601. MR 1657739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ferenc Weisz. Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2337-2345. MR 1664379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. D. Lakey. Constructive decomposition of functions of finite central mean oscillation. Proc. Amer. Math. Soc. 127 (1999) 2375-2384. MR 1486741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Al Boggess. The holomorphic extension of $H^p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999) 1427-1435. MR 1600104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shanzhen Lu and Dachun Yang. Multiplier theorems for Herz type Hardy spaces. Proc. Amer. Math. Soc. 126 (1998) 3337-3346. MR 1610741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Galia Dafni. Distributions supported in a hypersurface and local $h^p$ . Proc. Amer. Math. Soc. 126 (1998) 2933-2943. MR 1459116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Matheson. Dunford-Pettis composition operators on $H^1$ in several variables. Proc. Amer. Math. Soc. 126 (1998) 2061-2063. MR 1443394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Loukas Grafakos. $H^1$ boundedness of determinants of vector fields. Proc. Amer. Math. Soc. 125 (1997) 3279-3288. MR 1403130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3